• Temodar side effects.

    Asked by Lulu on Tuesday, September 25, 2012

    Temodar side effects.

    Stomach aches, heartburn/acid reflux, itchy, no appetite yet starving

    3 Answers from the Community

    • Lulu's Avatar

      Let me expand my question. My side effects are not consistent each month. My stomach always hurts either during my course or after, and nothing seems to help. I have Zofran, Kytril, Prilosec, etc. Has anyone experienced these side effects and what worked to help. My doctors like to tell me that it's all just being nauseous, but I've had 4 kids and know what being nauseous feels like. It is not the same!

      about 4 years ago
    • sbmontgomery's Avatar

      I only really had one side effect. Every morning I would have lower intestinal cramps and diarrhea in the morning for about 3 hrs. I ate 5 to 6 very small meals a day with plenty of water and that seemed to help. I have now been off Temodar for 4 days and still have the same side effects.

      about 4 years ago
    • Karen315's Avatar

      I took temodar for a full year and I definitely had no appetite, I had to force myself to eat three times a day. Actually, I still have no appetite 2 years later, but I'm still on anti-seizure and anti-fatigue drugs, so I don't really know what caused it. I took Zofran for awhile but I think it was when i was taking steroids and wasn't for the temodar. As for the stomach aches and heartburn, are you eating well? Could be that eating on an empty stomach/irregularly timed meals could be affecting your body, but I don't know.

      You can't always believe Drs when they say your problems are "not related". I was getting cramps and tingling all along my arm during radiation - the arm that shouldn't have been affected by the cancer. My doc suggested that it was carpal-tunnel syndrome, even though it was in my left hand and I wasn't working anymore. After it was all done, another doc said, "oh yeah, that's just because the nerves in your neck were probably getting pinched while you were getting treatment in the stiff mask thing that keeps you from moving." Why didn't my doctor know that?

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more intermediate-grade astrocytoma questions.  Also, don't forget to check out our Intermediate-Grade Astrocytoma page.